# SDR 390WL0001

- Difficulty date: February 7, 2005
- Submitted: February 7, 2005
- Operation: Air carrier
- Aircraft: N390WL
- Make and model: Boeing 737-3G7
- Aircraft serial: 23219
- Aircraft time: 57,149 hours, 44,286 cycles
- System (JASC): 2210 · Autopilot System
- Part: Selector
- Condition: Unknown
- Location: Autoflight Sys
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AUTO FLIGHT MODE CONTROL PANEL VERTICAL SPEED SELECTOR INOP.  PLACED ON MEL 22-14-(1). NO FAILURES OR IN FLIGHT FAULTS NOTED.  PASSED AUTO PILOT TESTS FOR DFCS GROUP 11.56.  NO FAULTS EXIST CURRENT OR INFLIGHT.  CLEARS MEL 11-14-1.
